Get your Health question answered in 3 easy steps

179 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

How to get rid of skin infection near eye which itches and pains ?

I have skin infection near the corner of right eye between temple and right eye but adjoing the eye and itching and little pain.Kindly advise me.I am male 46 years,76 kg weight,165 cm height.
Thu, 19 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication
  User's Response
Hi dear
Welcome to HealthcareMagic.

If it is a small boil arising from the skin next to your eye , a clindamycin ointment would work.If it is any boil arising from your eyelid you need to clean your eyelid with cotton dipped in warm water frequently .
i advise you to visit Physician near you and get examined and opt for antibiotic course if needed.

Take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i am suffering from skin infection itching on my arm pit under breast and private parts since last one month doctor analysed as fungal infection. which are most useful medicine for this. hOW CAN i GET RID OF IT.Any home remedy for it. My age is 50, hieght 5 2 WEIGHT.65 hAVE ACIDITY IF I TAKE ANY TABLETS No other medical history.

doctor1 MD

Last october i developed a cluster skin infection in my left breast, at 1st it looked like a heat lump then went purple and black, the antibiotics couldn t touch the cluster, now i have one on my right breast starting exactly the same, i am on 500mg of flucloxacillin which after being tested last time got rid of the infection after the cluster was lanced, the lump on my right breast feels exactly the same and is darkening exactly like last time, should i keep taking the tablets for the rest of the course or ring the dctrs for a referral now? Any advice would be gratefully appreciated.

doctor1 MD

I am having skin infection from last fifteen years. This infection it will be clam sometimes and it will be worse sometimes. Or if I am using some antibiotics prescribed by skin specialist again it will be calm, Dermatologist mentioned it as follicles but I am feeling it is some think more. some times saviour itching which is irritating more, and it is giving sweat smelling of the effected area. Normally it is effecting my legs part always Please suggest me

Recent questions on Clindamycin

doctor1 MD

thanks
i did a urine culture with the following results: epithelia cells +/HPF AND PUS CELLS 1-2/HPF, CASTS ++, CRYSTALS +++, YEAST nIL, CULTURE ISOLATE Heavy staphylococcus aureus. sentive to clindamycin +++ and cefuroxime ++ all other antibiotics R resistance. pls adivise on my kidney effect

doctor1 MD

Hello i have went the ER doctor and she told me that i had quite a few blood cells in my discharge which could mean a std or not what else could this mean if its not a std? Also, she prescribed clindamycin and I now have water diarrhea. What has caused this?

doctor1 MD

40 year old male, 6'3" 280#, just started working out on tread mill 6 weeks ago, walking at 3 mph for 40 min and a total of 2 miles. stopped walking for a week because i had wisdom teeth removed 4 weeks ago, was on hydrocod-apap 5-500mg tab and clindamycin 150mg (40 tabs) soft foods for a week, two weeks later, stools still soft (once or twice Diarrea) still walking and cut food intake, but then took double vitamins, a,b,c,d,e, all at the sametime for 4 days and now my stomach is aching dual pain stool is good brown color and urine is normal yellow, whats wrong?

doctor1 MD

hi am a 24yr female,been having loose stools on and off,i took metrogyl 400 for 3 days n the stool became normal,but again now loose stools started..m taking treatment for acne ,using minoz tab n brevoxyl n clindamycin cream. now m also having conjunctivitis and using moxifloxacin n lubrex drops.should i again take metrogyl??is it ok to use it when am on the above medications?

doctor1 MD

Hi I went to the ER 2 weeks ago with intense abdominal pain and was diagnosed and put on flagyl and Cipro for one week. Saw my Dr the following week who put me on Levaquin for second week. I took my last Levaquin Friday. I still have pain eating...

doctor1 MD

what should I do I have a clindamycin capsule stuck in my throat? I ve tried hot tea, applesauce, its still stuck and very painful. also when I take my next pill can I open the capsule and take it with food?

doctor1 MD

I started using a Retin A product called acretin 0.05. it's my first time on retin a products. I've been prescribed this cream because I got mild acne in my cheeks the past 2 months. I wanted to know what are the disadvantages of this product as I...